Jump to content
CrazyBoards.org

Side effects from Prozac or withdrawal from Pristiq?


Recommended Posts

The past couple mornings, I wake up nauseas. Yesterday I was still in the hospital, and it wasn't bad, so I didn't think much of it. After I was up for a while, it went away. Last night I woke up within a couple hours of falling asleep really nauseas. I was worried I was catching something, but it wasn't so bad that I actually thought I would be sick, but bad enough. Went back to sleep and woke up again around 4:30am, nausea pretty bad. Once I got up, I was ok. I also called my mom, and that helped get my mind off it. That also makes me wonder if it's anxiety related??? I was having super weird dreams. Anyway, went back to sleep, and just woke up a little bit ago, and I was nauseas again, but not nearly as bad. I had taken my meds, which include the Prozac when I was up at 4:30am, in case it was withdrawal from Pristiq, I thought the Prozac might help.

Also having night sweats and in the hospital I was always hot when everyone else was cold. My pdoc said that sounds more like something from the Pristiq. However, I read Prozac can cause that too. Just wondering what you all thought, and what you may have experienced.

Thanks!

Link to comment
Share on other sites

Guest Vapourware

When I was coming off Pristiq, I had nausea for a bit. The withdrawal wasn't very pleasant because I remember having dizziness as well; it was like the world was constantly on some sort of tilt. Maybe you can try some ginger to help with the nausea.

Link to comment
Share on other sites

I started Prozac in December (10 mg) and since have increased it to 20, then 40, now 60. And every time I've had a lot of nausea, linked to anxiety caused by the Prozac. When I get wrapped up in something fun, the nausea goes away. The nausea is usually worst the first week.

Link to comment
Share on other sites

Good luck, I hope you're feeling better soon. I eat a little something when I take my Prozac--usually a little cup of oatmeal (I take it at breakfast time). I seemed to be getting a bit more nausea when I took it on an empty stomach, although vitamins and other pills often make me sick if I haven't eaten a lot first, so I'm pretty sensitive, I guess.

Link to comment
Share on other sites

Whenever I take my Prozac, I take it with food (peanut butter and crackers for me). Otherwise, I get awful nausea and indigestion.

OTOH, whenever I've had a dosage increase with Prozac, I will go through a few weeks of being queasy and nauseous until it "settles down" in my system.

But it always does eventually settle down and it passes.

Can't give any feedback about the Pristiq as I've never tried it.

But, ss Anna said, peppermint tea can be WONDERFUL for those times.

T

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...